# SDR SWAA2025021890512

- Difficulty date: January 28, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 50,837 hours, 30,982 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE BRAKE PANEL BS 540 BETWEEN BL 0 TO RBL 24.75 AT PASSENGER CABIN 2025-91918<[01] REPLACED FLOOR STRUCTURE BRAKE PANEL BS 540 BETWEEN BL 0 TO RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 DWG:143A0060 SHEET:46 REV:- SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED FLOOR STRUCTURE BRAKE PANEL BS 540 BETWEEN BL 0 TO RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 DWG:143A0060 SHEET:46 REV:- SEE INDIVIDUAL SIGN OFFS BELOW
